# SDR SWIA97947

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPORT ANGLE IN FRONT OF PASSENGER DOOR HAS CORROSION.  REMOVED, FABRICATED NEW ANGLE FROM S3992 MATERIAL AND INSTALLED ON LOWER PASSENGER DOOR ENTRY WAY, IAW SRM 51-24-36.
